# SDR HEEA968485

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011147005
- Condition: Req Replacement
- Location: M/R
- Part time: 191 hours
- Component: 206011100021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP S/N BTFS-17845 AND S/N BTFS-17803 WERE REMOVED DUE TO 2 YEAR RETIREMENT AS PER AD 78-11-02R1.  REPLACED WITH -007 STRAPS.
